Alert archive / Ohio / Flash Flood Warnings in 2018

Flash Flood Warning 9, NWS Wilmington, OH

April 3, 2018Montgomery County, Ohio

NWS Wilmington, OH issued this flash flood warning at Apr 3, 2018, 11:34 AM EDT for Montgomery County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2018, 11:34 AM EDT (15:34 UTC)
Expired
Apr 3, 2018, 2:30 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Montgomery County, OH

The radar

The Cincinnati radar (KILN), 59 km from the middle of the area, began a volume at 15:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.6 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 358 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
358 m²/s²
0-3 km storm-relative helicity
356 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

918 
WGUS51 KILN 031534
FFWILN
OHC113-031830-
/O.NEW.KILN.FF.W.0009.180403T1534Z-180403T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
1134 AM EDT TUE APR 3 2018

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Montgomery County in west central Ohio...

* Until 230 PM EDT.

* At 1133 AM EDT, radar indicated that thunderstorms had produced
  heavy rain across the warned area. Up to three inches of rain have 
  already fallen. Heavy rain continues to fall with another 1 inch 
  possible. Runoff from this excessive rainfall will cause flash 
  flooding to occur.

* Some locations that will experience flooding include...
  Dayton, Kettering, Huber Heights, Trotwood, Vandalia, Englewood,
  Moraine, Oakwood, West Carrollton, Riverside, Clayton, Union,
  Brookville, New Lebanon, Shiloh, Phillipsburg, Fort Mckinley,
  Northview, Drexel and Pyrmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3992 8448 3992 8416 3990 8417 3988 8415
      3988 8407 3984 8408 3984 8409 3968 8411
      3970 8448

$$
1 follow-up statement
394 
WGUS71 KILN 031825
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
225 PM EDT TUE APR 3 2018

OHC113-031834-
/O.EXP.KILN.FF.W.0009.000000T0000Z-180403T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery OH-
225 PM EDT TUE APR 3 2018

...THE FLASH FLOOD WARNING FOR MONTGOMERY COUNTY WILL EXPIRE AT 230
PM EDT...

The heavy rain has ended and flooding is no longer expected to pose a
threat.

However, remain vigilant for the possibility of new flooding. 
Thunderstorms with the potential for heavy rain will affect the area 
again later this afternoon into this evening. A flash flood watch 
remains in effect.

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 3992 8448 3992 8416 3990 8417 3988 8415
      3988 8407 3984 8408 3984 8409 3968 8411
      3970 8448

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 8:01 AM EDT, 3 hours 33 minutes earlier.

Area forecast discussion, Apr 3, 8:01 AM EDT, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
801 AM EDT Tue Apr 3 2018

.SYNOPSIS...
A warm front will be the focus for shower and thunderstorm
activity as it lifts northward today. A low pressure center will
cross east through northern Ohio this evening, trailing a cold
front that will have a line of thunderstorms race eastward
through the Ohio Valley. High pressure will build behind this
system to provide dry weather for Wednesday into Thursday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Showers and thunderstorms are continuing to train eastward
across the area this morning. The strongest storms/heaviest
precipitation looks to be lining up across central portions of
our fa in the very near term. As a result, went ahead and
pushed the flash flood watch farther east. Only took it through
noon at this point to match up with the current watch as the
storms should lift slowly north through late morning. However,
will have to reevaluate this later this morning and it may need
to be extended/expanded with additional showers and storms
expected later this afternoon into tonight.

Previous discussion --->

Widespread shower and some thunderstorms will occur along a
northward moving warm front this morning. By noon, the bulk of
the storms will be along and north of the I-70 corridor with a
continued northward push.

In the warm sector behind this front, showers and thunderstorms
will scatter out, though winds will pick up from the south with
gusts to 30 and 35 mph. Temperatures will rise nicely, reaching
the upper 60s to low 70s in most areas. Kept far northwestern
CWA in the cooler lower 60s with the thought of having some
continued scattered shower activity in the warm sector that
would hold down temps.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
As the surface low tracks from northwest Ohio through Lake Erie
this evening, a trailing cold front will make its way east
through the Ohio Valley. Thunderstorms will develop along this
line and have substantial wind shear and favorable moisture
transport ahead of it to produce a solid line. This line will
have a high potential for damaging winds, and the low level
wind shear would support spin-up tornados along with the leading
edge of these storms.

As cold air wraps nicely in behind this front and there could
be enough moisture to combine with it to see some snow mix in
with any lingering showers before ending early Wednesday.

High temperatures Wednesday will be in the 40s, and generally
only rise 6-8 degrees from morning lows in the mid 30s to around
40.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
A return to a cool pattern is expected through the weekend.

Highs will generally be in the 40s, reaching into the 50s in
most locations by Monday. After starting out in the 30s Thursday
night, overnight lows will be coldest on the weekend in the
20s, rising back into the 30s for next week.

A low pressure system will cross the Great Lakes region on
Thursday night and Friday, with a surface cold front affecting
the region during the day Friday. Enough cold air may be present
that rain showers overnight may mix with snow on both Thursday
night and Friday night. If this does occur, there will be
minimal impact on the region with regards to accumulations. This
system was earlier forecast to be a much more potent rain maker,
but latest models were all pointing at a weaker system until the
showers develop along the cold front Friday.

Drier conditions are expected over the weekend. A gradual
warming trend is also expected, but temperatures will still be
slightly below normal even by Monday.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
Area of thunderstorms north of a warm front area is lifting
through the nrn tafs attm. Ceilings are generally MVFR north of
the front, but occasionally the ceilings jump to VFR. South of
the front ceilings have already have opened up to VFR.

The warm front will continue to lift north across the terminals
today. This will gradually push the convection north and east
as well. Much of the region will become warm sectored by
afternoon. Pressure gradient will increase, and combined with
diurnal heating, winds will increase with gusts as high as 35
knots. The nrn TAFS should break out to VFR in the warm sector.
Some scattered convection may develop in the afternoon.

As deepening sfc low lifts northeast, a cold front will sweep
east through the region between 00Z-06Z. Expect a line of
thunderstorms to push through ahead of the front.

Pressure gradient stays up behind the front, keeping winds
gusty. Ceilings will remain MVFR. There could be some isolated
wrap around showers, but will leave them out for now.

OUTLOOK...MVFR cigs may linger into Wednesday. MVFR cigs and
vsbys possible Thursday night into Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until noon EDT today for OHZ053>056-060>065-
     070>074.
KY...None.
IN...Flash Flood Watch until noon EDT today for INZ050-058-059-066.

&&

SYNOPSIS...Franks
NEAR TERM...JGL/Franks
SHORT TERM...Franks
LONG TERM...Franks
AVIATION...Sites
Hazardous weather outlook, Apr 3, 10:31 AM EDT, 1 hour 3 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1031 AM EDT Tue Apr 3 2018

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
041445-
Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-
1031 AM EDT Tue Apr 3 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, South Central Ohio, Southwest Ohio
and West Central Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Wind gusts to 35 MPH will be possible this afternoon and evening.

Thunderstorms will develop this afternoon and evening, and some
severe storms are expected. These storms will be capable of producing
damaging wind, large hail, tornadoes, and heavy rainfall. The most
likely timing for severe weather will be between 4PM and midnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wind gusts of 35-40 MPH will be possible early Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is expected this afternoon and evening.

INZ073>075-080-KYZ089>100-OHZ077>082-088-041445-
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
1031 AM EDT Tue Apr 3 2018

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio.

.DAY ONE...Today and Tonight.

Wind gusts to 35 MPH will be possible this afternoon and evening.

Thunderstorms will develop this afternoon and evening, and some
severe storms are expected. These storms will be capable of producing
damaging wind, large hail, tornadoes, and heavy rainfall. The most
likely timing for severe weather will be between 5PM and 2AM.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wind gusts of 30-35 MPH will be possible early Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is expected this afternoon and evening.

HATZOS

In the hours before

Local storm report, Apr 3, 9:01 AM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
901 AM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 AM     FLOOD            1 SE BELLBROOK          39.63N 84.07W
04/03/2018                   GREENE             OH   DEPT OF HIGHWAYS

            SR 725 CLOSED IN BOTH DIRECTIONS BETWEEN LOWER BELLBROOK
            AND PENWIT ROAD DUE TO FLOODING.

&&

ANOVAK
Local storm report, Apr 3, 9:44 AM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
944 AM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 AM     FLOOD            1 W LEBANON             39.43N 84.23W
04/03/2018                   WARREN             OH   EMERGENCY MNGR

            GLOSSER ROAD BETWEEN ST RT 63 AND US RT 42 CLOSED. STUBBS
            MILLS BETWEEN RT 22 AND MASON-MORROW-MILLGROVE ROAD
            CLOSED. LOWER SPRINGBORO RD BETWEEN 4TH AND PIONEER BLVD
            CLOSED. ALL CLOSED DUE TO HIGH WATER.

&&

ANOVAK
Local storm report, Apr 3, 9:53 AM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
953 AM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 AM     FLOOD            5 WSW SPRINGFIELD       39.91N 83.89W
04/03/2018                   CLARK              OH   TRAINED SPOTTER

            A 40 FOOT SECTION OF LOWER VALLEY PIKE WAS COVERED WITH
            STANDING WATER.

&&
Special weather statement, Apr 3, 10:57 AM EDT, 37 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1057 AM EDT TUE APR 3 2018

OHZ051-060-061-031530-
Montgomery OH-Preble OH-Miami OH-
1057 AM EDT TUE APR 3 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PREBLE...
NORTHWESTERN MONTGOMERY AND SOUTH CENTRAL MIAMI COUNTIES UNTIL 1130
AM EDT...

At 1057 AM EDT, radar indicated a strong thunderstorm over Lewisburg,
moving east at 45 mph.

STORM HAZARDS INCLUDE...
One half inch diameter hail...

Locations impacted include...
Dayton, Huber Heights, Trotwood, Vandalia, Englewood, Tipp City,
Eaton, West Milton, Lewisburg, West Alexandria, Riverside, Clayton,
Union, Brookville, New Lebanon, Shiloh, Phillipsburg, Ginghamsburg,
Oklahoma and Fort Mckinley.

This includes the following Interstates...
 I-70 in Ohio between mile markers 9 and 35.
 I-75 in Ohio between mile markers 53 and 68.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3972 8464 3984 8465 3997 8417 3975 8415
TIME...MOT...LOC 1457Z 249DEG 41KT 3981 8453

Haines
Special weather statement, Apr 3, 11:26 AM EDT, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1126 AM EDT TUE APR 3 2018

OHZ051-053-061-062-031545-
Montgomery OH-Clark OH-Greene OH-Miami OH-
1126 AM EDT TUE APR 3 2018

...A STRONG THUNDERSTORM WILL AFFECT WESTERN CLARK...NORTHWESTERN
GREENE...NORTHEASTERN MONTGOMERY AND SOUTHEASTERN MIAMI COUNTIES
UNTIL 1145 AM EDT...

At 1126 AM EDT, radar indicated a strong thunderstorm over
Northridge, moving east at 55 mph.

STORM HAZARDS INCLUDE...
One half inch diameter hail...
Very heavy rain...

Locations impacted include...
Dayton, Springfield, Beavercreek, Huber Heights, Fairborn, Vandalia,
New Carlisle, Yellow Springs, Wright-Patterson Afb, Northridge, Enon,
Riverside, Clayton, Shiloh, Donnelsville, Green Meadows, Phoneton,
Hustead, Medway and Springfield Municipal Airport.

This includes the following Interstates...
 I-70 in Ohio between mile markers 32 and 57.
 I-75 in Ohio between mile markers 53 and 62.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4002 8380 3984 8373 3974 8423 3986 8425
TIME...MOT...LOC 1526Z 249DEG 49KT 3982 8416

Haines
Special weather statement, Apr 3, 11:32 AM EDT, 2 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1132 AM EDT TUE APR 3 2018

OHZ051-060>062-031600-
Montgomery OH-Preble OH-Greene OH-Miami OH-
1132 AM EDT TUE APR 3 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL PREBLE...
NORTHWESTERN GREENE...NORTHERN MONTGOMERY AND SOUTHERN MIAMI COUNTIES
UNTIL NOON EDT...

At 1131 AM EDT, radar indicated a strong thunderstorm near Lewisburg,
moving east at 45 mph.

STORM HAZARDS INCLUDE...
One half inch diameter hail...

Locations impacted include...
Dayton, Huber Heights, Fairborn, Trotwood, Vandalia, Englewood, Tipp
City, West Milton, Wright-Patterson Afb, Lewisburg, West Alexandria,
Brown, Riverside, Clayton, Union, Brookville, New Lebanon, Shiloh,
Phillipsburg and Verona.

This includes the following Interstates...
 I-70 in Ohio between mile markers 15 and 41.
 I-75 in Ohio between mile markers 54 and 70.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3990 8449 4000 8418 3999 8408 3991 8405
      3985 8405 3985 8402 3983 8401 3979 8406
      3969 8453 3981 8457
TIME...MOT...LOC 1531Z 252DEG 40KT 3981 8445

Haines

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:02 PM EDTFlash Flood WatchILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more29 hr
Apr 3, 5:05 AM EDTSpecial Weather StatementILNMontgomery, Preble25 min
Apr 3, 5:27 AM EDTAreal Flood AdvisoryILNClark, Greene, Miami, Montgomery, Preble3 hr
Apr 3, 6:28 AM EDTAreal Flood AdvisoryILNButler3 hr
Apr 3, 7:33 AM EDTFlash Flood WarningILNButler3 hr
Apr 3, 7:44 AM EDTRiver Flood AdvisoryILNHamilton29 hr
Apr 3, 8:06 AM EDTAreal Flood AdvisoryILNClark, Greene, Montgomery, Preble3 hr
Apr 3, 8:22 AM EDTAreal Flood AdvisoryILNClermont, Clinton, Fayette, Hamilton, Warren3 hr
Apr 3, 8:28 AM EDTAreal Flood WarningILNButler, Hamilton18 hr
Apr 3, 9:56 AM EDTAreal Flood WarningILNGreene, Warren48 hr
Apr 3, 10:03 AM EDTFlash Flood WarningILNPreble3 hr
Apr 3, 10:23 AM EDTRiver Flood WarningILNClermont, Hamilton, Warren28 hr
Apr 3, 10:23 AM EDTRiver Flood WarningILNClermont, Hamilton30 hr
Apr 3, 10:25 AM EDTAreal Flood WarningILNButler4 hr
Apr 3, 10:31 AM EDTRiver Flood WarningILNShelby43 hr
Apr 3, 10:31 AM EDTRiver Flood WarningILNButler59 hr
Apr 3, 10:31 AM EDTRiver Flood WarningILNHamilton3 days
Apr 3, 10:32 AM EDTRiver Flood WarningILNPickaway4 days
Apr 3, 10:32 AM EDTRiver Flood WarningILNPike, Scioto5 days
Apr 3, 10:38 AM EDTRiver Flood WarningILNAdams25 hr
Apr 3, 10:57 AM EDTSpecial Weather StatementILNMontgomery33 min
Apr 3, 10:58 AM EDTAreal Flood AdvisoryILNClark, Darke, Greene, Montgomery, Preble3 hr
Apr 3, 11:06 AM EDTRiver Flood AdvisoryILNDelaware, Franklin18 hr
Apr 3, 11:26 AM EDTSpecial Weather StatementILNClark19 min
Apr 3, 11:32 AM EDTSpecial Weather StatementILNMontgomery28 min
Apr 3, 11:55 AM EDTAreal Flood AdvisoryILNClark, Miami3 hr
Apr 3, 11:55 AM EDTSpecial Weather StatementILNClark, Montgomery20 min
Apr 3, 12:12 PM EDTSpecial Weather StatementILNClark18 min
Apr 3, 12:26 PM EDTRiver Flood WarningILNHocking59 hr
Apr 3, 12:27 PM EDTSpecial Weather StatementILNMadison33 min
Apr 3, 12:55 PM EDTAreal Flood WarningILNPreble4 hr
Apr 3, 12:59 PM EDTSpecial Weather StatementILNFairfield31 min
Apr 3, 1:05 PM EDTAreal Flood AdvisoryILNHocking, Ross3 hr
Apr 3, 2:51 PM EDTRiver Flood WarningILNChampaign, Clark, Greene21 hr
Apr 3, 2:51 PM EDTRiver Flood WarningILNHamilton12 hr
Apr 3, 2:53 PM EDTSpecial Weather StatementILNMercer37 min
Apr 3, 2:57 PM EDTRiver Flood WarningILNMiami36 hr
Apr 3, 2:57 PM EDTRiver Flood WarningILNMiami, Montgomery50 hr
Apr 3, 2:57 PM EDTRiver Flood WarningILNMontgomery46 hr
Apr 3, 2:57 PM EDTRiver Flood WarningILNWarren46 hr
Apr 3, 2:57 PM EDTRiver Flood WarningILNButler, Hamilton23 hr
Apr 3, 3:11 PM EDTSevere Thunderstorm WarningILNDarke, Preble34 min
Apr 3, 3:19 PM EDTSevere Thunderstorm WarningILNButler, Preble41 min
Apr 3, 3:38 PM EDTSpecial Weather StatementILNDarke, Miami37 min
Apr 3, 3:41 PM EDTFlash Flood WarningILNButler, Preble3 hr
Apr 3, 3:45 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren30 min
Apr 3, 3:54 PM EDTFlash Flood WarningILNChampaign, Darke, Logan, Miami, Montgomery, Preble and 1 more3 hr
Apr 3, 4:01 PM EDTTornado WarningILNMontgomery, Preble29 min
Apr 3, 4:19 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami, Montgomery26 min
Apr 3, 4:20 PM EDTSpecial Weather StatementILNLogan40 min
Apr 3, 4:31 PM EDTSpecial Weather StatementILNButler, Montgomery29 min
Apr 3, 4:36 PM EDTFlash Flood WarningILNButler, Clark, Clinton, Greene, Warren3 hr
Apr 3, 4:42 PM EDTTornado WarningILNClark, Fayette, Greene, Madison33 min
Apr 3, 4:58 PM EDTSpecial Weather StatementILNGreene32 min
Apr 3, 5:04 PM EDTTornado WarningILNClark, Madison26 min
Apr 3, 5:17 PM EDTAreal Flood AdvisoryILNChampaign, Fayette, Logan, Madison, Union88 min
Apr 3, 5:23 PM EDTSevere Thunderstorm WarningILNFayette, Madison, Pickaway37 min
Apr 3, 5:23 PM EDTTornado WarningILNFranklin, Madison, Pickaway26 min
Apr 3, 5:28 PM EDTSpecial Weather StatementILNClermont47 min
Apr 3, 5:29 PM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Fayette, Franklin, Licking, Pickaway and 1 more91 min
Apr 3, 5:35 PM EDTTornado WarningILNFairfield, Franklin, Licking, Pickaway25 min
Apr 3, 5:44 PM EDTSevere Thunderstorm WarningILNBrown, Clermont46 min
Apr 3, 5:44 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway46 min
Apr 3, 5:45 PM EDTSpecial Weather StatementILNLicking45 min
Apr 3, 5:58 PM EDTTornado WarningILNFairfield, Licking18 min
Apr 3, 6:02 PM EDTSpecial Weather StatementILNFayette28 min
Apr 3, 6:04 PM EDTTornado WarningILNFairfield12 min
Apr 3, 6:15 PM EDTSpecial Weather StatementILNLicking15 min
Apr 3, 6:15 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike45 min
Apr 3, 6:19 PM EDTSevere Thunderstorm WarningILNAdams, Brown56 min
Apr 3, 6:26 PM EDTSpecial Weather StatementILNFairfield34 min
Apr 3, 6:30 PM EDTSevere Thunderstorm WarningILNAdams, Brown45 min
Apr 3, 6:31 PM EDTAreal Flood WarningILNButler, Preble12 hr
Apr 3, 6:44 PM EDTAreal Flood WarningILNChampaign, Darke, Logan, Miami, Montgomery, Preble and 1 more12 hr
Apr 3, 6:56 PM EDTAreal Flood WarningILNButler, Clark, Clinton, Greene, Warren12 hr
Apr 3, 7:13 PM EDTSpecial Weather StatementILNScioto47 min
Apr 3, 7:26 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto49 min
Apr 3, 7:44 PM EDTSevere Thunderstorm WarningILNAdams46 min

Nearby

Flash Flood Warnings in Ohio, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.